# SDR AALA20050388

- Difficulty date: June 15, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - LEFT AND RIGHT HAND FORWARD OVERWING EXIT DOOR EXIT SIGNS INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT AND RIGHT HAND FORWARD OVERWING EXIT DOOR EXIT SIGNS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
